# SDR ASAA2020110533501

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,968 hours, 14,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 725841
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 1,950 hours, 512 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL.  GROUNDED-YES.  REMOVED AND REPLACED RT PACK INLET DOOR ACTUATOR, IAW B737-800 AMM 21-51-21/401.  OPERATIONS TEST GOOD.  NO OTHER FAULTS FOUND.
